| Model Number |
6170 |
| Medical Device Problem Codes |
Fracture (1260); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2022-06924.It was reported the patient¿s lead and extension were both replaced due to high impedance and a possible fracture.It is unknown if the lead or extension was fractured at this time.
Additional Manufacturer Narrative
A patient experiencing high impedance was reported to abbott.The patient¿s lead was explanted and replaced.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.